Our expert says:
According to my copy of the MDR, Duromine is an anorexic product that suppresses appetite and can therefore cause weight loss in obese patients if combined with an energy reduced diet, exercise and behaviour modification. It is a schedule 5 medication and can therefore only be prescribed by a dr. Like all appetite suppressants it can cause a variety of negative side-effects. Vit B injections may stimulate your overall metabolism and lead to moderate weight loss, but they can also stimulate your appetite so that the 2 effects may cancel each other out. To lose weight you need to reduce your energy intake and increase your energy expenditure and all the pills and treatments will only cost a lot of money.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.